# SDR SWAA2020051978631

- Difficulty date: May 16, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 9,489 hours, 4,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERHEAD EMERGENCY EXIT LIGHT INOP / R&R LEFT AFT OVERHEAD ENERGENCY EXIT LIGHT IAW AMM 33-21-00. OPS CHECK GOOD.
